Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 4, pp 580–586 | Cite as

A condition for the closeness of the sets of the invariant subspaces of close matrices in terms of their Jordan structures

  • V. R. Ol'shevskii
Article

Keywords

Invariant Subspace Jordan Structure Close Matrice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. Gohberg and L. Rodman, “On the distance between lattices of invariant subspaces of matrices,” Linear Algebra Appl.,76, 85–120 (1986).Google Scholar
  2. 2.
    I. Gohberg, P. Lancaster and L. Rodman, Invariant Subspaces of Matrices with Applications, Wiley, New York (1986).Google Scholar
  3. 3.
    I. Gohberg and M. A. Kaashoek, “Unsolved problems in matrix and operator theory. I. Partial multiplicities and additive perturbations,” Integr. Eq. Operator Theory.,1, 278–283 (1978).Google Scholar
  4. 4.
    A. S. Markus and E. É. Parilis, “On changes in the Jordan structure of a matrix under small perturbations,” Mat. Issled.,54, 98–109 (1980).Google Scholar
  5. 5.
    H. den Boer and G. Ph. A. Thijsse, “Semistability of sums of partial multiplicities under additive perturbations,” Integr. Eq. Operator Theory,3, 23–42 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. R. Ol'shevskii

There are no affiliations available

Personalised recommendations